UNIGE document Scientific Article
previous document  unige:5204  next document
add to browser collection
Title

Long-time analysis of nonlinearly perturbed wave equations via modulated Fourier expansions

Authors
Lubich, Christian
Published in Archive for Rational Mechanics and Analysis. 2008, vol. 187, no. 2, p. 341-368
Abstract A modulated Fourier expansion in time is used to show long-time near-conser-vation of the harmonic actions associated with spatial Fourier modes along the solutions of nonlinear wave equations with small initial data. The result implies the long-time near-preservation of the Sobolev-type norm that specifies the smallness condition on the initial data.
Keywords Nonlinear wave equation
Identifiers
Full text
Structures
Citation
(ISO format)
COHEN, David, HAIRER, Ernst, LUBICH, Christian. Long-time analysis of nonlinearly perturbed wave equations via modulated Fourier expansions. In: Archive for Rational Mechanics and Analysis, 2008, vol. 187, n° 2, p. 341-368. https://archive-ouverte.unige.ch/unige:5204

122 hits

103 downloads

Update

Deposited on : 2010-02-16

Export document
Format :
Citation style :